P act 650 DT Tablets

P act 650 DT Tablets

.

P act 650 DT tablets contain paracetamol. It belongs to a group of medicines called analgesics (painkillers) and is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.

Dosage: Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

Category:
  • Description
  • Reviews (0)

Description

Brand Name: P act 600 DT

Composition: Paracetamol 500mg

Form: Tablet

Description: P act 650 DT tablets contain paracetamol. It belongs to a group of medicines called analgesics (painkillers) and is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.

Dosage: Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

MRP:

What is Paracetamol in P act 650 DT for?

It is used to relieve mild to moderate pain and to reduce fever.

How does Paracetamol in P act 650 DT work?

Paracetamol blocks chemicals that cause pain. It lowers a fever by changing the body’s thermostat in the brain.

How P act 500 DT should be used?

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child. It may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption. You may stop taking it when you have no more pain or fever. Take it only when you need to.

Common side effects of Paracetamol in P act 500 DT:

Common side effects are upset stomach or throwing up. Harm to the liver may rarely happen.

What do I do if I miss a dose?

Many times this drug is taken on an as needed basis.

What precautions should I take when taking P act 650 DT?

Do not take this drug if you had an allergy to this or similar drugs in the past. Do not take it if you have liver or kidney failure.

When do I need to seek medical help?

Seek help if you are having an allergic reaction to the drug. Signs include rash, difficulty breathing, swelling of the lips, face, tongue; or hives. Symptoms of an overdose may include nausea; vomiting; loss of appetite; sweating; extreme tiredness; unusual bleeding or bruising; pain in the stomach; yellowing of the skin. Contact an emergency center immediately if you suspect an overdose.

Can I take P act 650 DT with other medicines?

Alert your doctor if you are taking blood-thinning medicines such as warfarin.

Are there any food restrictions

Avoid Alcohol

How do I store P act 650 DT?

Store in a cool, dry place away from the reach of children, medicines must not be used past the expiry date.

Pregnancy Category

Category B: Animal reproduction studies have failed to demonstrate a risk to the fetus and there are no adequate and well-controlled studies in pregnant women OR Animal studies have shown an adverse effect, but adequate and well-controlled studies in pregnant women have failed to demonstrate a risk to the fetus in any trimester.

Reviews

There are no reviews yet.


Be the first to review “P act 650 DT Tablets”

You've just added this product to the cart: